# SDR FDEA2020083192064

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 18,039 hours, 10,135 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - #4 SPOILER I/B CTR HINGE ARM I/B SURFACE DELAMINATED (S=30MM X   40MM,D=1.5MM), O/B CTR HINGE ARM O/B SURFACE DELAMINATED (S=30MM X   25MM,D=1.45MM).
